# SDR 98FDEA00643

- Difficulty date: October 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N219FE
- Make and model: Boeing 727233
- Aircraft serial: 21102
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1050
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 975 CORROSION ON SEAT TRACK & FLOORBEAM AT BS 1050 AT LBL 25 FROM C/L.  SEAT/TRACK CORROSION REMOVED & NOW OUT OF LIMITS.  INSTALL FLOORBEAM UPPER CHORD BY ACCORD WITH SRM 53-10-8 FIG 1 & EA 7-5310-29647 DATED 9/30/98.
